# SDR GRAA9669

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1068T
- Make and model: Doug DC-9-15
- Aircraft serial: 45782
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290502
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 33,000 MSL, HAD THE FIRST OFFICERS WINDSHIELD CRACK.  THE CAPTAIN DIVERTED TO DEN WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FIRST OFFICERS WINDSHIELD IAW DC-9 MM 56-10-2, PG 201-213.  AIRCRAFT WAS PRESSURIZED AND LEAK CHECKED NORMAL.  NO DEFECTS NOTED.  (M)
